# SDR AT9900081

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47379
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 1A41858
- Condition: Cracked
- Location: Bs 503
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEDULED INSPECTION AT AERO CORP, FL.  FOUND FORWARD CARGO PIT CEILING CENTER LINE AT STA 503 INTERCOASTAL CRACKED AT FOUR WAY TIE SUPPORT.  FABRICATED REPAIR, HEAT TREATED, DRILLED, DEBURRED, ALODINED, PRIMED, AND INSTALLED IAW DC9 SRM 51-30-2, 53-11-2 FIG 4, 51-10-2A, 51-10-4, 51-10-3, 51-30-2, AND RES NR 99197.
